| Catalog Number |
SYR101272 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
Needle separated.
Additional Manufacturer Narrative
It was reported that needle separated just by pulling the cap off.I had to secure the needle to use it to withdraw medication.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.